Looking for compactness in Sobolev spaces on noncompact metric measure spaces

Przemysław Górka

Abstract

We study Sobolev spaces on noncompact metric measure spaces. We show compact embedding of H-invariant Sobolev spaces, where H is a subgroup of all isometries preserving the measure on the metric measure space.
Author Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesAnnales Academiae Scientiarum Fennicae-Mathematica, ISSN 1239-629X, (A 30 pkt)
Issue year2018
Vol43
Pages531-540
Publication size in sheets0.5
Keywords in Polishprzestrzenie Sobolewa, przestrzenie metryczne z miarą, zwarte zanurzenia, twierdzenie Berestyckiego Liona, lemat pokryciowy, izometrie zachowujące miarę
Keywords in EnglishSobolev spaces, metric measure spaces, compact embedding, Berestycki–Lions theorem, covering lemma, isometries preserving measure
ASJC Classification2600 General Mathematics
Abstract in PolishBadamy przestrzenie Sobolewa na niezwartych przestrzeniach metrycznych. Wykazujemy zwartość zanurzeń H niezmienniczych przestrzeni Sobolewa, gdzie H jest podgrupą grupy izometrii zachowujących miarę.
DOIDOI:10.5186/aasfm.2018.4332
URL http://www.acadsci.fi/mathematica/Vol43/vol43pp0531-0540.pdf
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 30.0, 23-09-2019, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.445; WoS Impact Factor: 2017 = 0.941 (2) - 2017=0.952 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back